# SDR UALA2013062604450

- Difficulty date: June 24, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 51,759 hours, 20,995 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RESERVOIR LOW AIR PRESSURE ECAM, RETURNED TO FIELD.  TOTAL TIME FROM FLUID LOSS TO GREEN PUMP SWITCH OFF LESS THAN 2 MINUTES.  FOUND HYD LINE LEAKING ON MLG DOOR ACTUATOR.  REPLACED LINE. SERVICED GREEN SYSTEM TO FULL . REPLENISHED HEAD PRESS AND BLED SYSTEMS OF ANY POSS AIR. LEAK CHECKED GOOD. CHECKED ALL FILTER DPI INDICATORS IAW AMM. ALL CHECKED GOOD. CHECKED AND REPLACED CASE DRAIN FILTER PRECAUTIONARY. NO DEBRIS FOUND. RAN ENGINE. PUMP, OPS CHECKED NORMAL.
